Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 424, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 4, 2011, 3:48 PM EDT for Coweta County, Fayette County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 3:48 PM EDT (19:48 UTC)
- Expired
- Jul 4, 2011, 4:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Coweta County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 8 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 4:28 PM EDT | HAIL 1 | Senoia, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1794 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
989
WUUS52 KFFC 041948
SVRFFC
GAC077-113-042030-
/O.NEW.KFFC.SV.W.0424.110704T1948Z-110704T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
SOUTHEASTERN COWETA COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 430 PM EDT
* AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR SENOIA...
MOVING NORTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOOLSEY AND BROOKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3328 8470 3343 8445 3337 8439 3334 8438
3332 8438 3328 8443 3322 8456 3322 8460
TIME...MOT...LOC 1948Z 228DEG 6KT 3328 8459
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:20 PM EDT, 28 minutes earlier.
Area forecast discussion, Jul 4, 3:20 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT MON JUL 4 2011 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SHOWERS AND THUNDERSTORMS ARE INCREASING IN COVERAGE AND INTENSITY AT AFD TIME. HI-RES REFLECTIVITY FORECASTS INDICATE THAT THIS TREND WILL CONTINUE THROUGH THE EVENING...SO HAVE INCREASED POPS THROUGH 00Z TONIGHT. MODERATE INSTABILITY REMAINS ACROSS THE AREA...AVERAGING BETWEEN 2000-3000 J/KG EXCEPT IN EXTREME SOUTHWEST ZONES WHERE MORNING CONVECTION HELPED TO LOCALLY STABILIZE THE ATMOSPHERE. WEAK SURFACE TROUGH STRETCHED ACROSS NORTH GEORGIA IS ALSO HELPING TO PROVIDE FOCUS FOR CONVECTION. PLENTIFUL MOISTURE AS WELL WITH PRECIPITABLE WATERS UPWARDS OF 2 INCHES. ALOFT...WEAK TROUGHINESS REMAINS IN PLACE OVER THE EASTERN UNITED STATES FROM UPPER LOW OVER EASTERN CANADA...WITH SHORTWAVE STRETCHED DOWN THE OHIO AND MISSISSIPPI VALLEYS. SHORTWAVE WILL CONTINUE TO TRANSLATE SOUTHEAST AND PROVIDE ADDITIONAL LIFT FOR CONTINUED MAINLY PULSE-TYPE CONVECTION THROUGH THE SHORT-TERM. SOME QUESTION AS TO COVERAGE OF CONVECTION ON TUESDAY AS SOME HI-RES MODELS SEEM TO WANT TO STABILIZE THE ATMOSPHERE DUE TO WIDESPREAD CONVECTION TONIGHT. HOWEVER...WITH NUMEROUS OUTFLOW BOUNDARIES HANGING AROUND TONIGHT AND EARLY TOMORROW PLUS THE SHORTWAVE ALOFT AND SURFACE WEAKNESS...FEEL THAT ERRING ON THE SIDE OF HIGHER POPS IS THE WAY TO GO. HAVE HIGH CHANCE TO LIKELY POPS ESPECIALLY NORTH GEORGIA BOTH DAYS...SLIGHT CHANCE SOUTH TO SOUTHEAST WHERE UPPER RIDGE STILL REMAINS IN PLACE. SURFACE WEAKNESS WORKS ITS WAY INTO THE STATE ON WEDNESDAY WHICH MAY ALLOW FOR A LITTLE MORE ORGANIZATION WITH ADDITIONAL SEVERE STORMS. MAIN THREATS EACH DAY CONTINUE TO BE LIGHTNING...GUSTY WINDS AND HAIL...WITH SOME STORMS EXPECTED TO REACH SEVERE LIMITS. VERY WEAK FLOW ALOFT WILL RESULT IN LITTLE MOVEMENT TO THE STORMS... WITH THIS AND HIGH PW VALUES SOME AREAS WILL ALSO EXPERIENCE HEAVY RAIN WITH POSSIBLE LOCALIZED FLOODING. TEMPS WILL REMAIN ON THE WARM SIDE AND WITH ABUNDANT LOW-LEVEL MOISTURE IN PLACE WILL CONTINUE TO SEE HEAT INDICES FLIRT WITH THE 100 DEGREE MARK ACROSS THE METRO...AND ABOVE 100 DEGREES ACROSS PORTIONS OF CENTRAL GEORGIA. MET HAS BEEN OUTPERFORMING MAV SO LEANED TOWARD BIAS-CORRECT MET VALUES FOR SHORT-TERM TEMPS. .LONG TERM /THURSDAY THROUGH MONDAY/... WEAK TROUGHINESS ALOFT REMAINS IN PLACE THROUGH THE REST OF THE WEEK...SO THE PATTERN OF CONVECTION WILL CONTINUE. BOTH GFS AND ECMWF WANT TO BEGIN DEVELOPING A LARGE RIDGE ACROSS THE MIDDLE OF THE COUNTRY OVER THE WEEKEND...THOUGH THE GFS IS FURTHER WEST THAN THE ECMWF. STILL PLENTY OF MOISTURE ACROSS THE AREA SO EXPECT SUMMERTIME PULSE CONVECTION TO CONTINUE...BUT SHOULD SEE AN INCREASE IN TEMPS. TDP && .AVIATION... 18Z UPDATE... SHRA/TSRA BEGINNING TO POP UP ACROSS THE STATE. A FEW TAF SITES HAVE BEEN AFFECTED BUT THEY SHOULD ALL BE IN THE NEXT 2-3 HOURS. CEILINGS AND VSBYS SHOULD STAY VFR THROUGH THE PERIOD EXCEPT IN AND AROUND SHRA/TSRA DEVELOPMENT. WINDS WILL CONTINUE OUT OF THE WEST IN THE 5-10KT RANGE. VARIABLE WINDS WITH VERY STRONG GUST TO 40 OR 50KTS IN AND AROUND THUNDERSTORMS. THE DEVELOPING CONVECTION SHOULD BE OVER WITH BY 02Z-03Z. EXPECTING MORE OF THE SAME TUESDAY AFTERNOON AS WELL. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 70 93 / 40 50 30 50 ATLANTA 73 91 73 92 / 40 50 40 40 BLAIRSVILLE 65 85 66 84 / 40 60 40 50 CARTERSVILLE 70 91 67 93 / 40 60 40 50 COLUMBUS 73 95 72 94 / 30 40 30 30 GAINESVILLE 72 91 72 90 / 40 60 50 50 MACON 72 95 71 95 / 30 40 30 30 ROME 71 92 69 93 / 40 60 40 50 PEACHTREE CITY 70 92 69 92 / 40 50 30 40 VIDALIA 72 95 74 94 / 20 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 9:41 AM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 941 AM EDT MON JUL 4 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 941 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A PLACE FOR ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE QUARTER SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES TO PROVIDE AN ACTIVE NORTHERLY FLOW PATTERN...WITH WEAK UPPER LEVEL DISTURBANCES TRAVERSING THE REGION FROM THE NORTH. A SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORMS. MARGINALLY FAVORABLE CAPE IN THE HAIL GROWTH ZONE ALLOWS A CHANCE FOR ISOLATED THUNDERSTORMS TO BECOME SEVERE PRODUCING QUARTER SIZED OR LARGER HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 4, 3:18 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 PM EDT MON JUL 4 2011 GAZ084-097-041945- 318 PM EDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN LAURENS AND WILKINSON COUNTIES UNTIL 345 PM EDT... AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NICKLESVILLE...MOVING NORTHEAST AT 5 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS LAURENS AND WILKINSON COUNTIES...INCLUDING AREAS AROUND MONTROSE...NICKLESVILLE...CHAPPELLS MILL...MCINTYRE... TOOMSBORO AND IRWINTON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3278 8332 3290 8310 3267 8292 3254 8320 TIME...MOT...LOC 1918Z 227DEG 5KT 3271 8317
Special weather statement, Jul 4, 3:22 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT MON JUL 4 2011
GAZ004>007-041945-
322 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WHITFIELD...MURRAY...FANNIN AND GILMER COUNTIES UNTIL 345 PM EDT...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CRANDALL TO MILL CREEK...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITFIELD...MURRAY...FANNIN AND GILMER COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CRANDALL...
SUMAC...MILL CREEK...DALTON...DAWNVILLE...ETON...CONASAUGA LAKE...
NORTH GEORGIA SPEEDWAY...RAMHURST...FORT MOUNTAIN STATE PARK...
CHATSWORTH AND TILTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3484 8442 3468 8469 3464 8492 3468 8505
3472 8506 3472 8517 3476 8515 3479 8502
3494 8475
TIME...MOT...LOC 1922Z 291DEG 11KT 3486 8473 3475 8492
3473 8504Special weather statement, Jul 4, 3:34 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT MON JUL 4 2011
GAZ052-053-042000-
334 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN COWETA AND
HEARD COUNTIES UNTIL 400 PM EDT...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLIN...MOVING EAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COWETA AND HEARD COUNTIES...INCLUDING AREAS
AROUND WARESVILLE...TEXAS...FROLONA...FRANKLIN...CENTRALHATCHEE...
POWERS CROSSROADS...HANDY...PLANT WANSLEY AND CORINTH. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3344 8496 3344 8494 3346 8492 3346 8490
3323 8482 3320 8525 3336 8528
TIME...MOT...LOC 1934Z 256DEG 13KT 3331 8514Special weather statement, Jul 4, 3:39 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT MON JUL 4 2011
GAZ036>038-048>050-058-059-042015-
339 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
OGLETHORPE...OCONEE...NEWTON...MORGAN...BUTTS...CLARKE...GREENE AND
JASPER COUNTIES UNTIL 415 PM EDT...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SANDY CROSS TO STEWART...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS OGLETHORPE...OCONEE...NEWTON...MORGAN...BUTTS...CLARKE...
GREENE AND JASPER COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE SALEM...ROSE HILL...REESE...
FINCHERVILLE...ARNOLDSVILLE...BARNETT SHOALS...FARMINGTON...
APALACHEE...NEWBORN...MANSFIELD...CRAWFORD...MADISON...STEWART...
NORTH ALCOVY AND SANDY CROSS. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3361 8320 3337 8370 3340 8398 3346 8393
3362 8358 3398 8322 3402 8290 3399 8282
TIME...MOT...LOC 1939Z 270DEG 11KT 3396 8307 3361 8344
3345 8384Special weather statement, Jul 4, 3:43 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT MON JUL 4 2011
GAZ053-054-042015-
343 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN COWETA AND
FAYETTE COUNTIES UNTIL 415 PM EDT...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SENOIA...MOVING NORTHEAST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COWETA AND FAYETTE COUNTIES...INCLUDING
AREAS AROUND HARALSON...SENOIA...TURIN...STARRS MILL...BROOKS...LAKE
HORTON...FAYETTEVILLE...INMAN AND WOOLSEY. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3348 8446 3338 8439 3336 8440 3334 8438
3332 8438 3326 8444 3325 8451 3322 8451
3322 8465 3329 8471
TIME...MOT...LOC 1944Z 231DEG 9KT 3331 8454Special weather statement, Jul 4, 3:46 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT MON JUL 4 2011
GAZ034-035-045>048-042030-
346 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WALTON...
ROCKDALE...NEWTON...BARROW...DEKALB AND GWINNETT COUNTIES UNTIL 430
PM EDT...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BETHLEHEM TO KLONDIKE...MOVING EAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WALTON...ROCKDALE...NEWTON...BARROW...DEKALB AND GWINNETT
COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE KLONDIKE...PANOLA MOUNTAIN STATE PARK...BIG HAYNES
CREEK PARK...LAKEVIEW ESTATES...WINDSOR...LOGANVILLE...BOLD
SPRINGS...FORT YARGO STATE PARK...WINDER...BETHLEHEM...ROSEBUD...
ARABIA MOUNTAIN...LITHONIA...YOUTH AND NICHOLASVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3402 8375 3389 8363 3384 8356 3358 8393
3360 8416 3365 8419 3365 8422 3363 8423
3363 8424 3365 8424 3384 8394
TIME...MOT...LOC 1946Z 271DEG 9KT 3394 8368 3383 8381
3363 8409The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 10:43 AM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jul 4, 12:45 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 45 min |
| Jul 4, 1:30 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 4, 1:37 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Jul 4, 1:54 PM EDT | Special Weather Statement | FFC | Monroe | 36 min |
| Jul 4, 1:59 PM EDT | Special Weather Statement | FFC | Fulton | 46 min |
| Jul 4, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 43 min |
| Jul 4, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 34 min |
| Jul 4, 2:30 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
| Jul 4, 2:32 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Jul 4, 2:45 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 30 min |
| Jul 4, 2:48 PM EDT | Special Weather Statement | FFC | Carroll | 42 min |
| Jul 4, 2:58 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 32 min |
| Jul 4, 3:01 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jones, Lamar, Monroe and 3 more | 44 min |
| Jul 4, 3:11 PM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jul 4, 3:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jul 4, 3:22 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 23 min |
| Jul 4, 3:34 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | FFC | Morgan, Oglethorpe | 36 min |
| Jul 4, 3:43 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jul 4, 3:46 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 44 min |
| Jul 4, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 37 min |
| Jul 4, 4:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 4, 4:19 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 26 min |
| Jul 4, 4:32 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jul 4, 4:36 PM EDT | Special Weather Statement | FFC | Walton | 24 min |
| Jul 4, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 31 min |
| Jul 4, 4:55 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Jul 4, 4:57 PM EDT | Special Weather Statement | FFC | Newton | 33 min |
| Jul 4, 4:58 PM EDT | Special Weather Statement | FFC | Fannin, Union | 32 min |
| Jul 4, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 37 min |
| Jul 4, 5:15 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jul 4, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 37 min |
| Jul 4, 5:24 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson | 36 min |
| Jul 4, 5:28 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 32 min |
| Jul 4, 5:53 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Jul 4, 5:54 PM EDT | Special Weather Statement | FFC | DeKalb | 51 min |
| Jul 4, 5:59 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 31 min |
| Jul 4, 6:02 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 43 min |
| Jul 4, 6:18 PM EDT | Special Weather Statement | FFC | Cherokee, Paulding | 27 min |
| Jul 4, 6:31 PM EDT | Special Weather Statement | FFC | Forsyth, Lumpkin, White | 29 min |
| Jul 4, 6:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 4, 6:48 PM EDT | Special Weather Statement | FFC | Dade, Walker | 27 min |
| Jul 4, 6:49 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jul 4, 7:03 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin, White | 27 min |
| Jul 4, 7:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon, Paulding | 32 min |
| Jul 4, 7:15 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 30 min |
| Jul 4, 7:16 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jul 4, 7:45 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Haralson, Paulding, Polk | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.